Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 19 n had unprotected sex on the 22nd day of my cycle, during which the guy ejaculated n stopped immidiately. I had an emergency pill within an hour. The problem is that my due date has crossed. It has just been 2 days but I am still scared. Please help !!!!!

Loading...

All morning after pill contain the same female sex hormones that your body produces in order to regulate your menstrual cycle, among other things. Depending on where you are in your menstrual cycle at the time you had unprotected sex, the morning-after acts by preventing or delaying ovulation, stopping fertilization, or keeping a fertilized egg from implanting in the uterus. Using the morning-after pill may delay your period by up to one week, but it also can cause spotting or your period to come early, its different for different women, but in most cases period is late. So, it’s not unusual what you’re experiencing, you just need to be patient a little longer.
Reply

Loading...